Journal of the Mathematical Society of Japan

Characteristic Cauchy problems for some non-Fuchsian partial differential operators

Takeshi MANDAI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 45, Number 3 (1993), 511-545.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227105163

Digital Object Identifier
doi:10.2969/jmsj/04530511

Mathematical Reviews number (MathSciNet)
MR1219883

Zentralblatt MATH identifier
0790.35003

Subjects
Primary: 35A10: Cauchy-Kovalevskaya theorems
Secondary: 35S05: Pseudodifferential operators

Citation

MANDAI, Takeshi. Characteristic Cauchy problems for some non-Fuchsian partial differential operators. J. Math. Soc. Japan 45 (1993), no. 3, 511--545. doi:10.2969/jmsj/04530511. https://projecteuclid.org/euclid.jmsj/1227105163


Export citation